G. Szegö's limit theorem in the multidimensional case
Funkcionalʹnyj analiz i ego priloženiâ, Tome 18 (1984) no. 1, pp. 72-73
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1984_18_1_a14,
author = {R. Ya. Doktorskii},
title = {G. {Szeg\"o's} limit theorem in the multidimensional case},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {72--73},
year = {1984},
volume = {18},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1984_18_1_a14/}
}
R. Ya. Doktorskii. G. Szegö's limit theorem in the multidimensional case. Funkcionalʹnyj analiz i ego priloženiâ, Tome 18 (1984) no. 1, pp. 72-73. http://geodesic.mathdoc.fr/item/FAA_1984_18_1_a14/
[1] Grenander U., Sege G., Teplitsevy formy i ikh prilozheniya, IL, M., 1961
[2] Linnik I.Yu., Izv. AN SSSR, seriya matem., 39:6 (1975), 1393–1403 | MR | Zbl
[3] Widom H., Trans. Amer. Math. Soc., 94, no. 1, 1960, 170–180 | MR | Zbl
[4] Widom H.-J., Funct. Anal., 39:2 (1980), 182–198 | DOI | MR | Zbl